Please Scroll Down to See Forums Below
napsgear
genezapharmateuticals
domestic-supply
puritysourcelabs
sarms-forsaleUGFREAKeudomestic
napsgeargenezapharmateuticals domestic-supplypuritysourcelabsSarms for SaleUGFREAKeudomestic

Having pip with sub a injections

Modifiedamerican

V.I.P.
EVO Logger
I’ve been in trt for years through a doctor. Usually pinning 2-3 times a week with pharmaceutical testosterone. The vial was always 200mg per ml. Never had any pain. I would inject sub q. 180mg total.
Some months ago I ditched the doctor and ordered through a trusted site from here.
Ever since I’ve switched, I get pain after injection. Feels exactly like a bruise and then goes away after 4 or 5 days. I don’t know why. Same syringes I’ve always used, same injection site, only a different brand then when I was with a doctor. Also the testosterone I’m using now is 250mg per ml. Is that the reason? Thinking about trying a longer needle to keep into deeper tissue? But like I said, I’ve never had this problem before. Thank you
 
I’ve been in trt for years through a doctor. Usually pinning 2-3 times a week with pharmaceutical testosterone. The vial was always 200mg per ml. Never had any pain. I would inject sub q. 180mg total.
Some months ago I ditched the doctor and ordered through a trusted site from here.
Ever since I’ve switched, I get pain after injection. Feels exactly like a bruise and then goes away after 4 or 5 days. I don’t know why. Same syringes I’ve always used, same injection site, only a different brand then when I was with a doctor. Also the testosterone I’m using now is 250mg per ml. Is that the reason? Thinking about trying a longer needle to keep into deeper tissue? But like I said, I’ve never had this problem before. Thank you
@Modifiedamerican it happens when you get PIP you think gear but many factors play in PIP. I would try lower dosses like 1/2 ml into shoulder 1inche pin and try it a bit deeper.

btw are you going to keep updating your log? id like to see your log updated bro
https://www.evolutionary.org/forums/threads/domestic-supply-testosterone-cycle-log.90011
 
You probably are just allergic to the specific oil that's being used. I would switch Brands and switch sources and try different ones and find the one that matches what you like. I'm also very sensitive just like you and I have found ones that work good for me.
 
You probably are just allergic to the specific oil that's being used. I would switch Brands and switch sources and try different ones and find the one that matches what you like. I'm also very sensitive just like you and I have found ones that work good for me.
I’m on my second brand so far. So maybe try injecting into muscle and stay away from sun q?
 
@Modifiedamerican it happens when you get PIP you think gear but many factors play in PIP. I would try lower dosses like 1/2 ml into shoulder 1inche pin and try it a bit deeper.

btw are you going to keep updating your log? id like to see your log updated bro
https://www.evolutionary.org/forums/threads/domestic-supply-testosterone-cycle-log.90011
I started working 12+ hour days so my gains have went to shit. I’m dropping weight, burning more than I can eat. I’m leaning out but it’s not the look I’m going for,
 
I’ve been in trt for years through a doctor. Usually pinning 2-3 times a week with pharmaceutical testosterone. The vial was always 200mg per ml. Never had any pain. I would inject sub q. 180mg total.
Some months ago I ditched the doctor and ordered through a trusted site from here.
Ever since I’ve switched, I get pain after injection. Feels exactly like a bruise and then goes away after 4 or 5 days. I don’t know why. Same syringes I’ve always used, same injection site, only a different brand then when I was with a doctor. Also the testosterone I’m using now is 250mg per ml. Is that the reason? Thinking about trying a longer needle to keep into deeper tissue? But like I said, I’ve never had this problem before. Thank you
Why Sub Q bro Hit that IM
 
I’ve been in trt for years through a doctor. Usually pinning 2-3 times a week with pharmaceutical testosterone. The vial was always 200mg per ml. Never had any pain. I would inject sub q. 180mg total.
Some months ago I ditched the doctor and ordered through a trusted site from here.
Ever since I’ve switched, I get pain after injection. Feels exactly like a bruise and then goes away after 4 or 5 days. I don’t know why. Same syringes I’ve always used, same injection site, only a different brand then when I was with a doctor. Also the testosterone I’m using now is 250mg per ml. Is that the reason? Thinking about trying a longer needle to keep into deeper tissue? But like I said, I’ve never had this problem before. Thank you
How much actual ml? This is (injecting sub-Q) where the volume does count
 
Just cracked open a new Pharmacom jug of prop. Super smooth and zero PIP. I usually don’t care about PIP but if you want to minimize it I say go with a higher quality brand.
 
Try taking some Benadryl right after you inject and if the problem goes away then you know it's an allergic reaction.
 
I pin a lot of gear and sometimes it hurts and sometimes it doesn't you have to try different muscles and different techniques.
 
The next step for you will be trying a different brand completely I think that just trying Two isn't enough. You have to try at least 5 or 6.
 
Let us know what happens here. I'm interested in seeing if you can figure out the issue.
 
Back
Top Bottom